# SDR SWAA2021021844867

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT ON STUD FRAME LOCATED BS294.5 BETWEEN STR8R AND STR9R AT FWD GALLEY AREA / REPLACED STUD FRAME ON SERVICE DOOR CUT OUT LOC ON BS294.5 BTW STR 8R AND STR 9R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG # 141A8370 REV C
